A Caltech Library Service

Non-abelian Hodge theory for algebraic curves in characteristic p

Chen, Tsao-Hsien and Zhu, Xinwen (2015) Non-abelian Hodge theory for algebraic curves in characteristic p. Geometric and Functional Analysis, 25 (6). pp. 1706-1733. ISSN 1016-443X.

[img] PDF - Accepted Version
See Usage Policy.


Use this Persistent URL to link to this item:


Let G be a reductive group over an algebraically closed field of positive characteristic. Let C be a smooth projective curve over k. We give a description of the moduli space of flat G-bundles in terms of the moduli space of G-Higgs bundles over the Frobenius twist C′ of C. This description can be regarded as the non-abelian Hodge theory for curves in positive characteristic.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Additional Information:© 2015 Springer. Received: November 14, 2014. Revised: May 27, 2015. Accepted: July 1, 2015. T.-H. Chen would like to thank Roman Bezrukavnikov for many helpful discussions. We thank M. Groechenig for pointing out a mistake in an earlier version of the note. T.-H. Chen is supported by NSF under the agreement No.DMS-1128155. X. Zhu is partially supported by NSF grant DMS-1001280/1313894 and DMS-1303296/1535464 and AMS Centennial Fellowship
Funding AgencyGrant Number
American Mathematical SocietyUNSPECIFIED
Issue or Number:6
Record Number:CaltechAUTHORS:20140919-164516647
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:49881
Deposited By: George Porter
Deposited On:20 Sep 2014 02:01
Last Modified:03 Oct 2019 07:18

Repository Staff Only: item control page